# SDR QXEA200501786

- Difficulty date: December 19, 2005
- Submitted: January 2, 2006
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 17,644 hours, 25,396 cycles
- Engine: Pwa PW123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Loose
- Location: Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 2207 AT FL220 TOTAL PRESSURIZATION FAILURE. DESCENDED TO 80. LANDED WITHOUT INCIDENCE. MAINTENANCE REMOVED AFT BAG DOOR AND PERFORMED BENCH RIGGING. RE-INSTALLED AFT CARGO DOOR IAW AMM TASK 52-30-00-400-801 COMPLIED WITH ADJUSTMENT OF BAGGAGE DOOR ON AIRCRAFT IAW AMM TASK 52-30-00-820-801. OPERATIONAL TEST GOOD. PRESSURIZED AIRCRAFT AND CHECKED DOOR IAW TASK 52-30-00-820-801. NO LEAKS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
